# SDR WVER0517201600001

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 12,210 hours, 9,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Part time: 12,210 hours, 9,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LT CROSSBEAM IS CORRODED IN CENTER AREA.
